# SDR P5CA9800289

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D R/H/S CREW SERVICE DOOR LOWER DOOR SILL AREA FWD CORNER REVEAL FOUND CRACKED.  FWD CORNER REVEAL REPLACED PER SRM 51-10-10 P 18.
